# SDR IPXA09555023

- Difficulty date: March 15, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Part number: 311N35224
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 2 PYLON FWD RT FAN COWL SUPPORT BEAM O/B RAIL CRACKED 8 INCHES FROM FRONT END.  REPAIRED FAN COWL SUPPORT BEAM RAIL IAW ER 09-1804.
